| Model Number |
68HP-200 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare provider reported a right side capsular contracture baker grade iii.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare provider additionally reported against right side ¿bra strap pushed breast up and breast stuck on upper cavity and caused implant to be displaced medially¿.
Event or Problem Description
Healthcare provider reported a right side capsular contracture baker grade iii.Healthcare provider additionally reported against right side ¿bra strap pushed breast up and breast stuck on upper cavity and caused implant to be displaced medially¿.The device has been explanted and replaced.